Well-posedness of the degenerate Cauchy problem in a Banach space
Doklady Akademii Nauk, Tome 336 (1994) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_1_a3,
author = {I. V. Mel'nikova and M. A. Alshanskiy},
title = {Well-posedness of the degenerate {Cauchy} problem in a {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1994},
volume = {336},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_1_a3/}
}
I. V. Mel'nikova; M. A. Alshanskiy. Well-posedness of the degenerate Cauchy problem in a Banach space. Doklady Akademii Nauk, Tome 336 (1994) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1994_336_1_a3/